Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hit head on concrete. Used cold pack. Why is it staring to scab?

Hi my 19 month old son was playing outside yesterday and hit his head on the head on the concrete, his graised the side of his face and had a lump the size of half an apricot on his forehead . it didn t really bleed and he cried for a few minutes and we tried to put a cold pack on him but he wiggles around so much. i gave him a bath to wash his face. He slept all night and seems ok today although the graise looks pretty bad and starting to scab. The lump has gone down, how should i treat this graise on his forehead
Asked On : Sat, 5 May 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that your 19 month old son had a fall on the concrete following which he his having lump on the forehead which is starting to scab.

This is because of formation of granulation tissue as a healing response of the wound. The treatment is by use of antibiotic ointment to prevent infection and to help healing of the lesion.

Thank you
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor